The polynomial x 3 +x 2 +x-1 and elliptic curves of conductor 11
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 18 (1976-1977) no. 2, Talk no. 17, 7 p.
@article{SDPP_1976-1977__18_2_A1_0,
     author = {van der Poorten, Alferd J.},
     title = {The polynomial $x^3 + x^2 + x - 1$ and elliptic curves of conductor 11},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {18},
     number = {2},
     year = {1976-1977},
     note = {talk:17},
     zbl = {0376.14009},
     language = {en},
     url = {http://www.numdam.org/item/SDPP_1976-1977__18_2_A1_0}
}
Van der Poorten, Alfred J. The polynomial $x^3 + x^2 + x - 1$ and elliptic curves of conductor 11. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 18 (1976-1977) no. 2, Talk no. 17, 7 p. http://www.numdam.org/item/SDPP_1976-1977__18_2_A1_0/

[1] Agrawal (M.) and Coates (J.). - Elliptic curves of conductor 11 (unpublished manuscript, 1971).

[2] Baker (A.). - The theory of linear forms in logarithms, "Transcendence theory : Advances and applications. Ed. A. Baker and D. Masser", Chap. 1, p. 1- 27. - London, Academic Press, 1977. | MR 498417 | Zbl 0361.10028

[3] Baker (A.) and Davenport (H.). - The equations 3x2 - 2 = y2 and 8x2 - 7 = z2, Quart. J. Math., Oxford 2nd Series, t. 20, 1969, p. 129-137. | MR 248079 | Zbl 0177.06802

[4] Delone (B.N.) and Fadeev (D.K.). - The theory of irrationalities of the third degree. - Providence, American mathematical Society, 1964. | MR 160744 | Zbl 0133.30202

[5] Ellison (W.J.). - Recipes for solving diophantine problems by Baker's method, Publications mathématiques de Bordeaux, 1re année, 1972, fasc. 1.

[6] Mahler (K.). - Lectures on diophantine approximations. - Ann Arbor, University of Notre-Dame, 1961. | MR 142509 | Zbl 0158.29903

[7] Serre (J.-P.). - Représentations abéliennes modulo 1 et applications (à paraître).

[8] Setzer (C.B.). - Elliptic curves of prime conductor, Ph. D. Thesis, Harvard University, Cambridge, 1972.

[9] Szekeres (G.). - Multidimensional continued fractions, Annales Univ. Sc. Budapest, Sectio Math., t. 13, 1970, p. 113-140. | MR 313198 | Zbl 0214.30101

[10] Poorten (A. J. Van Der). - Linear forms in logarithms in the p-adic case, "Transcendence theory : Advances and applications. Ed. A. Baker and D. Masser", chap. 2, p. 29-57. - London, Academic Press, 1977. | MR 498418

[11] Waldschmidt (M.). - A lower bound for linear forms in logarithms (a preliminary draft).

[12] Weil (A.). - Über die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen, Math. Annalen, t. 168, 1967, p. 149-156. | MR 207658 | Zbl 0158.08601